Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Child have stomach, headache, vomiting and diarrhea. Had a stomach. What could be the reason?

My 6 year old caught a stomach virus from his classmates. Had a stomach ache, headache, vomiting, and diarrhea for about 3 days but now he has a sore throat and red eyes and yellow gunk in his eye. Sorry I can't pay your prices for questions. I wish this was free because I really need to know i f I should take my son to the Dr or if it is just virus that will run its course.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
Hello Friend
Welcome to H.C.M
With little information and as per the history you have given and the clinical findings your child may be suffering with viral infection. the immunity of the body is decreased and that may lead to bacterial infection. one need to start broad spectrum antibiotic to prevent super added bacterial infection. you need to consult the paediatrician and start the treatment.
Please don’t hesitate to consult and ask for any more query. i will be pleased to answer.
With best wishes for a speedy cure
Yours sincerely
The Health Caremagic Medical Team

Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor